# SDR GTIA2022012436233

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 54,009 hours, 24,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INTERMITTENT.-R/R AFT MEAPHONE IAW SPIRIT AIRLINES EMERG. EQUIP. DRAWING NK319-132-EQ REV 6
